# SDR AALA972287

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 660, STRINGER 24R, BELTFRAME UPPER FLANGE DENTED, INCLUSIVE OF DEFORMATION TO VERTICLE FLANGE BEING BULGED BY DENT.  REMOVED DAMAGED SECTION OF FRAME.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-3.  (M)
